# SDR CALA2019030100328

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 61,872 hours, 22,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A15023
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB REA SPAR UPPER T CHORD CORRODED JUST O/B OF STAB STA 57.99 AS VIEWED FROM ACCESS PANEL 332EB. REF FLEET CYCLE LOG PAGE 9648561. LOG PAGE IS FOR DIP AND ESFR ONLY. REPAIRED PER ECRA 5510-02869. SEE FLEET CYCLE LP 9648561 FOR DETAILS OF WORK ACCOMPLISHED. INITIATED DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 56000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 50000 CYCLES BUT BEFORE 52000 CYCLES FOR THE INSPECTION REQUIREMENTS. APPROVED TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 56,000 TOTAL AIRCRAFT FLIGHT CYCLES.
